# SDR ERKR15050237717

- Difficulty date: May 2, 2025
- Submitted: May 2, 2025
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: G-DHL
- Make and model: Boeing 777-F6N
- Aircraft serial: 37717
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Actuator
- Part number: TY189851
- Part serial: 03921
- Condition: Broken
- Location: Zone 400
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDOS ACTUATOR ON NUMBER 2 ENG. I/B FAN COWL BROKEN
